# SDR HEEA0013271

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7000298901
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 HP WILL NOT ENGAGE.
